MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/mds.10641

Медицинская библиотека · Movement disorders : official journal of the Movement Disorder Society · 2004

Adverse effects of dopamine potentiation by long-term treatment with selegiline.

Hollán Susan, Vécsei László, Magyar Kálmán

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

A patient with triosephosphate isomerase (TPI) deficiency exhibited worsening of abnormal involuntary movements of the dystonic type and developed psychiatric symptoms while on selegiline. When selegiline was stopped after 9 years of treatment, abnormal involuntary movements improved to pretreatment level and psychiatric behaviour returned to normal. Monoamine oxidase-B platelet activity was low in this patient.

Для цитирования: Hollán Susan, Vécsei László, Magyar Kálmán. Adverse effects of dopamine potentiation by long-term treatment with selegiline.. Movement disorders : official journal of the Movement Disorder Society. 2004. DOI: 10.1002/mds.10641.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.